Pill for heavy periods, advice please Watch

Anonymous #1
#1
Report Thread starter 1 month ago
#1
I’m 15 years old going through GCSE.

I get such heavy and very painful periods that I’m thinking of going on the pill to help. I’m not sexually active.

Any positive/negative experiences of resorting to this?
0
reply
sinfonietta
Badges: 22
Rep:
?
#2
Report 1 month ago
#2
I mean, it works, if that's what you want to know. Not much more to say about it than that.

Go talk to your GP to see if it's a good option for you.
1
reply
Sammylou40
Badges: 20
Rep:
?
#3
Report 1 month ago
#3
Your gp is the best person to advise you. There are many factors to take into account. It wouldn’t be fair to give you specific information.
They may also prescribe mefenamic acid. That can help
0
reply
Anonymous #2
#4
Report 1 month ago
#4
GP may give you tranexamic acid which helps reduce flow
0
reply
bones-mccoy
Badges: 19
Rep:
?
#5
Report 1 month ago
#5
Totally depends on the individual but the pill helped with how painful my periods were
2
reply
Anonymous #1
#6
Report Thread starter 1 month ago
#6
(Original post by sinfonietta)
I mean, it works, if that's what you want to know. Not much more to say about it than that.

Go talk to your GP to see if it's a good option for you.
Thank you I defo will. I was wondering about side effects such as weight gain and mood swings
0
reply
sinfonietta
Badges: 22
Rep:
?
#7
Report 1 month ago
#7
(Original post by Anonymous)
Thank you I defo will. I was wondering about side effects such as weight gain and mood swings
I've had zero side effects.
0
reply
Anonymous #1
#8
Report Thread starter 1 month ago
#8
(Original post by sinfonietta)
I've had zero side effects.
That’s great, two of my fiends have said the same so I’m hopeful it’d be my case too.

Many thanks
0
reply
KlarkDevlin
Badges: 9
Rep:
?
#9
Report 1 month ago
#9
I advise you to consult a doctor. Do not self-medicate.
0
reply
Karisa96
Badges: 19
Rep:
?
#10
Report 1 month ago
#10
You need to book an appointment with your Gp to discuss all the options.
Knowing your medical history they will be best placed to advise you as to what pill to take.
Remember everybody is different and there are various pills on the market. Good luck. X
0
reply
skylark2
Badges: 7
Rep:
?
#11
Report 1 month ago
#11
You've had lots of good advice - I'll just add, do it now. You want it all to be sorted and stable long before your exams actually start (or, if it doesn't work for you, to have stopped taking it and had everything settle down again).
0
reply
milliedowley
Badges: 10
Rep:
?
#12
Report 1 month ago
#12
definitely speak to your gp, there isn’t much use asking on here as it varies so much from person to person. I’m on the progesterone only pill (everyday one) and it’s massively calmed my physical symptoms down like bleeding cramps etc but for the first 5 months of using it I sank into a really horrible mental state I cried literally every single night it was horrible now I’ve adjusted and that doesn’t happen but my mood swings are awful it’ll snap constantly and yet some people are on the same pill and have had none of that at all maybe a bit of bloating, remember there are plenty of options and types of pill so really talk with your doctor to see what’s best for you
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Do you get study leave?

Yes- I like it (149)
60.57%
Yes- I don't like it (11)
4.47%
No- I want it (69)
28.05%
No- I don't want it (17)
6.91%

Watched Threads

View All